... I was dizzy shaking chest pains and hi palse rate Dr thinks that now 8 days latter it is still causing my same symptoms and been off them 8 days anyone hear or feel this
I thought they took this drug off the market because of the possible cardiac damage rhat was being reported.
It must have been 35 years ago when people were using this stimulant to use weight.
Please find another option. It was increasing blood pressure, causing cardiac valve disease, stomach issues and irritability.
It's only meant for 2 weeks so what good is it really going to do? Why not get on a health plan for life without wrecking your heart?
Dizzy (may be from high BP), chest pain may be angina as it is forcing the heart to work faster and harder, and the tremors are from it being a stimulant.
You know a few Expressos and you are buzzing and shaking. Same response.
Summer is almost here. Get a bicycle and make your heart stronger rather than weaker.
Keep up the good work.
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2013 • 2 answers
Posted 31 May 2016 • 0 answers
Posted 5 Mar 2017 • 1 answer
Posted 10 Jan 2018 • 1 answer
Posted 16 May 2018 • 0 answers